Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 77, NWS Bismarck, ND

June 26, 2012Dunn County, McKenzie County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2012, 6:48 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2012, 6:48 PM MDT (00:48 UTC)
Expired
Jun 26, 2012, 7:45 PM MDT
In force
57 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Dunn County, ND, McKenzie County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2852 J/kg
Mixed-layer CIN
-364 J/kg
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WUUS53 KBIS 270048
SVRBIS
NDC025-053-270145-
/O.NEW.KBIS.SV.W.0077.120627T0048Z-120627T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA
  NORTHWESTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA

* UNTIL 745 PM MDT/845 PM CDT/

* AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF THEODORE ROOSEVELT
  NATIONAL PARK NORTH UNIT...OR 42 MILES SOUTHEAST OF WILLISTON...
  AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSONS CORNER...MANDAREE...KEENE...CHARLSON AND 4 BEARS LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4793 10313 4813 10283 4812 10279 4806 10266
      4804 10266 4804 10262 4800 10255 4797 10256
      4790 10265 4785 10266 4780 10262 4771 10267
      4753 10313 4764 10333
TIME...MOT...LOC 0048Z 221DEG 33KT 4766 10313
WIND...HAIL <50MPH 1.50IN

$$

HEINERT
3 follow-up statements
743 
WWUS53 KBIS 270113
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT TUE JUN 26 2012

NDC025-270121-
/O.CAN.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
DUNN ND-
713 PM MDT TUE JUN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUNN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 4793 10313 4813 10283 4812 10278 4806 10266
      4804 10266 4804 10262 4800 10255 4797 10256
      4788 10266 4776 10264 4771 10267 4767 10279
      4768 10282 4766 10310 4769 10323
TIME...MOT...LOC 0111Z 232DEG 39KT 4779 10282

$$

NDC053-270145-
/O.CON.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
713 PM MDT TUE JUN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE COUNTY UNTIL 745 PM MDT/845 PM CDT/...

AT 711 PM MDT...A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE 
HAIL WAS NEAR JOHNSONS CORNER IN MCKENZIE COUNTY. THIS IS 45 MILES 
SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  KEENE...MANDAREE...CHARLSON AND 4 BEARS LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. LARGE HAIL WAS 
REPORTED WITH THIS SEVERE STORM WHEN IT MOVED THROUGH THE NORTH UNIT 
OF THEODORE ROOSEVELT NATIONAL PARK. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM. MINOR FLOODING OF 
LOW LYING AREAS IS POSSIBLE.

&&

LAT...LON 4793 10313 4813 10283 4812 10278 4806 10266
      4804 10266 4804 10262 4800 10255 4797 10256
      4788 10266 4776 10264 4771 10267 4767 10279
      4768 10282 4766 10310 4769 10323
TIME...MOT...LOC 0111Z 232DEG 39KT 4779 10282
WIND...HAIL <50MPH 1.50IN

$$

JP MARTIN
131 
WWUS53 KBIS 270130
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT TUE JUN 26 2012

NDC053-270145-
/O.CON.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
730 PM MDT TUE JUN 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCKENZIE COUNTY UNTIL 745 PM MDT/845 PM CDT/...

AT 726 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED 9 MILES NORTH OF 
MANDAREE...OR 47 MILES SOUTHEAST OF WILLISTON...MOVING NORTHEAST AT 
40 MPH. THIS SEVERE STORM WAS LIKELY PRODUCING QUARTER SIZE HAIL AND 
VERY HEAVY RAIN.

IF THIS STORM MOVES INTO YOUR AREA...GET INSIDE AND STAY THERE UNTIL 
AFTER IT HAS PASSED.

LOCATIONS IMPACTED INCLUDE...
  CHARLSON AND 4 BEARS LODGE.

&&

LAT...LON 4810 10282 4812 10278 4806 10266 4804 10266
      4804 10262 4801 10259 4800 10255 4788 10266
      4776 10264 4771 10267 4767 10279 4782 10298
      4791 10301
TIME...MOT...LOC 0128Z 235DEG 33KT 4787 10269
WIND...HAIL <50MPH 1.00IN

$$

JP MARTIN
340 
WWUS53 KBIS 270147
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT TUE JUN 26 2012

NDC053-270155-
/O.EXP.KBIS.SV.W.0077.000000T0000Z-120627T0145Z/
MCKENZIE ND-
747 PM MDT TUE JUN 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCKENZIE COUNTY
HAS EXPIRED...

THUNDERSTORMS WITH NICKEL SIZE HAIL AND WIND GUSTS TO 35 MPH ARE 
STILL EXPECTED IN NORTHEAST MCKENZIE COUNTY...EAST OF KEENE...UNTIL 
800 PM MDT. THIS...BY DEFINITION...IS BELOW SEVERE LIMITS AND SO THE 
WARNING WAS ALLOWED TO EXPIRE.

LAT...LON 4810 10282 4812 10278 4806 10266 4804 10266
      4804 10262 4801 10259 4800 10255 4788 10266
      4776 10264 4771 10267 4767 10279 4782 10298
      4791 10301
TIME...MOT...LOC 0145Z 235DEG 33KT 4796 10250

$$

JP MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:19 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 26, 5:19 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
619 PM CDT TUE JUN 26 2012

.DISCUSSION...THUNDERSTORMS ACROSS EASTERN MONTANA CONTINUE TO
MOVE NORTH/NORTHEAST TOWARDS WESTERN NORTH DAKOTA. AN ISOLATED
STORM ALSO PUSHED INTO SOUTHWEST NORTH DAKOTA BUT THAT WEAKENED A
BIT AS IT MOVED INTO AN AREA OF GREATER CAPPING. THE LATEST RAP
SUGGESTS THE STORMS IN EASTERN MONTANA WILL MAINTAIN THEMSELVES
THIS EVENING AS THEY MOVE INTO NORTHWEST NORTH DAKOTA...AND WILL
INCREASE POPS ACCORDINGLY. THE CHANCE OF A SEVERE STORM REMAINS
WITH 0-1KM MLCAPE OF 2500-5000 J/KG AND 0-6KM SHEAR OF 40-50 KTS
IN PLACE.

THE HEAT ADVISORY REMAINS CONTINUES UNTIL 27.01Z...AND WILL LEAVE
THAT IN PLACE UNTIL ITS EXPIRATION. WILL ALSO LET THE RED FLAG
WARNING CONTINUE FOR NOW WITH DRIER AIR STILL MOVING INTO THE
SOUTHWEST PART OF THE STATE.

&&

.AVIATION...VFR CONDITIONS SHOULD BE THE RULE IN MOST
LOCATIONS...HOWEVER THUNDERSTORMS IN EASTERN MONTANA COULD
IMPACT KISN OVER THE NEXT COUPLE OF HOURS. WILL CARRY A TEMPO
GROUP AT KISN TO COVER THE THUNDERSTORM CHANCES UNTIL 02Z...AND
THEN GO BACK TO VFR. WINDS WILL GENERALLY START FROM THE
SOUTHEAST...BUT WILL TURN WEST AND THEN NORTHWEST AS A COLD FRONT
CROSSES THE REGION.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ009-
010-017>021-031>035-040>046.

RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR NDZ031-032-040-
043.

&&

CK
Hazardous weather outlook, Jun 26, 2:15 PM MDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT TUE JUN 26 2012

NDZ031-032-040-043-272015-
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
215 PM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA
THIS AFTERNOON AND EVENING. TEMPERATURES AROUND 100
DEGREES...RELATIVE HUMIDITY OF 15 TO 20 PERCENT...AND GUSTY WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

A HEAT ADVISORY IS ALSO IN EFFECT FOR MUCH OF WESTERN AND CENTRAL
NORTH DAKOTA TODAY. HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE
EXPECTED.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR WESTERN NORTH
DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A HIGH FIRE DANGER ACROSS SOUTHWESTERN NORTH DAKOTA
WEDNESDAY.

THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS
OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND
AGAIN SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

NDZ009-010-017>021-033>035-041-042-044>046-272015-
WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-STARK-
MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-
315 PM CDT TUE JUN 26 2012 /215 PM MDT TUE JUN 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL
NORTH DAKOTA TODAY. HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE
EXPECTED.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS FAR WESTERN
NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS
OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND
AGAIN SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EARLY EVENING.

NDZ001>005-011>013-022-023-025-036-037-047-048-050-051-272015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
315 PM CDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS
OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND
AGAIN SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM

In the hours before

Special weather statement, Jun 26, 3:35 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
435 PM CDT TUE JUN 26 2012

NDZ043-044-262230-
ADAMS-BOWMAN-
335 PM MDT TUE JUN 26 2012

...SPECIAL WEATHER STATEMENT...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN HARDING COUNTY OF SOUTH
DAKOTA...MOVING NORTHEAST AT 40 MPH INTO SOUTHEAST BOWMAN COUNTY AND
SOUTHERN ADAMS COUNTY.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...AND BRIEF MODERATE
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

IN ADDITION...DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED.

* THE THUNDERSTORM WILL BE NEAR...
  BUCYRUS AND HETTINGER BY 400 PM MDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT
Special weather statement, Jun 26, 4:26 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM CDT TUE JUN 26 2012

NDZ044-262300-
ADAMS-
426 PM MDT TUE JUN 26 2012

...SPECIAL WEATHER STATEMENT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL PERKINS COUNTY...MOVING
NORTHEAST AT 35 MPH INTO SOUTH CENTRAL ADAMS COUNTY.

PEA TO PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HETTINGER BY 430 PM MDT...
  HAYNES BY 440 PM MDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HEINERT
Special weather statement, Jun 26, 5:13 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT TUE JUN 26 2012

NDZ017-031-032-270015-
BILLINGS-GOLDEN VALLEY-MCKENZIE-
513 PM MDT TUE JUN 26 2012

...SPECIAL WEATHER STATEMENT...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME WEST CENTRAL
MCKENZIE COUNTY TO EXTREME WEST CENTRAL GOLDEN VALLEY COUNTY...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  TROTTERS...           EAST FAIRVIEW...      SATHER DAM...
  CARTWRIGHT...         CHARBONNEAU...        ALEXANDER...
  RAWSON...             ARNEGARD...
  THEODORE ROOSEVELT NATIONAL PARK NORTH...   WATFORD CITY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

HEINERT
Special weather statement, Jun 26, 5:31 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
631 PM CDT TUE JUN 26 2012

NDZ009-017-018-031-032-270000-
BILLINGS-DUNN-GOLDEN VALLEY-MCKENZIE-WILLIAMS-
531 PM MDT TUE JUN 26 2012

...SPECIAL WEATHER STATEMENT...

AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST
OF WILLISTON TO 65 MILES SOUTH OF WILLISTON...MOVING NORTHEAST AT 45
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  SATHER DAM...         CHARBONNEAU...        TRENTON...
  CHARBONNEAU...        ALEXANDER...          WILLISTON...
  RAWSON...             THEODORE ROOSEVELT NATIONAL PARK NORTH...
  WATFORD CITY...       GRASSY BUTTE...       ARNEGARD...
  SPRING BROOK...       EPPING...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

HEINERT
Local storm report, Jun 26, 6:10 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             ARNEGARD                47.81N 103.44W
06/26/2012  E0.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

&&

KING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:33 PM MDTSevere Thunderstorm WarningBISMountrail42 min
Jun 26, 8:13 PM MDTSevere Thunderstorm WarningBISMountrail, Ward31 min
Jun 26, 9:23 PM MDTSevere Thunderstorm WarningBISMcKenzie67 min
Jun 26, 9:32 PM MDTSevere Thunderstorm WarningBISWilliams58 min
Jun 26, 10:06 PM MDTSevere Thunderstorm WarningBISBurke, McKenzie, Mountrail, Williams54 min
Jun 26, 10:32 PM MDTSevere Thunderstorm WarningBISBottineau, Renville43 min
Jun 26, 10:49 PM MDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward56 min
Jun 26, 11:41 PM MDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.